Loop Group-Valued Cs and Wznw Models, Integrable Systems, and Self-Dual Yang-Mills Theory

Zhang, YZ (1992) Loop Group-Valued Cs and Wznw Models, Integrable Systems, and Self-Dual Yang-Mills Theory. Letters in Mathematical Physics, 26 3: 227-233. doi:10.1007/BF00420756


Author Zhang, YZ
Title Loop Group-Valued Cs and Wznw Models, Integrable Systems, and Self-Dual Yang-Mills Theory
Journal name Letters in Mathematical Physics   Check publisher's open access policy
ISSN 0377-9017
Publication date 1992-11
Sub-type Article (original research)
DOI 10.1007/BF00420756
Volume 26
Issue 3
Start page 227
End page 233
Total pages 7
Publisher Kluwer Academic Publishers
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 11 Oct 2011, 12:07:56 EST by System User